# SDR ASOA201001993

- Difficulty date: December 19, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 21,336 hours, 18,697 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MOST LT EXTERNAL EMERGENCY LIGHT INOP.  RELAMPED AFT MOST LT EXTERNAL EMERGENCY LIGHT IAW AMM 33-51-21, OPS CHECK GOOD.  RELAMPED AFT MOST LT EXTERNAL EMERGENCY LIGHT IAW AMM 33-51-21, OPS CHECK GOOD.
